# SDR S2YA00002

- Difficulty date: February 22, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N92SK
- Make and model: Beech 1900D
- Aircraft serial: UE92
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 1123800222
- Condition: Inoperative
- Location: Nlg
- Part time: 3,946 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 1123 - YYZ-GRR - CREW SELECTED GEAR DOWN BUT DID NOT GET THE NOSE DOWN AND LOCK INDICATION.  THE CREW MADE SEVERAL ATTEMPTS TO GET THE NOSE DOWN AND LOCKED INDICATION.  THE CREW NOT GET THREE GREEN SO EMERGENCY WAS DECLARED AND LANDED WITHOUT INCIDENT.  OUTSTATION MAINTENANCE INSPECTED THE A/C AND IT WAS FERRIED BACK TO MKE.  MAINTENANCE INSPECTED THE A/C AND REPLACED THE NOSE GEAR ACTUATOR.  MAINTENANCE OPS CHECK THE SYSTEM AND RETURN THE A/C TO SERVICE.  (M)
